RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 179, Number 1, Pages 13–23 (Mi tmf8536)  

This article is cited in 4 scientific papers (total in 4 papers)

$p$-Adic Gibbs quasimeasures for the Vannimenus model on a Cayley tree

O. N. Khakimov

Institute of Mathematics and Information Technologies, National Academy of Sciences of Uzbekistan, Tashkent, Uzbekistan

Abstract: We study $p$-adic Gibbs quasimeasures for the Vannimenus model on the order-two Cayley tree. We especially address the problem of the boundedness of translation-invariant $p$-adic Gibbs quasimeasures. We also study periodic $p$-adic Gibbs quasimeasures.

Keywords: Cayley tree, configuration, Gibbs quasimeasure, Vannimenus model, translation-invariant measure, $p$-adic number

DOI: https://doi.org/10.4213/tmf8536

Full text: PDF file (429 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 179:1, 395–404

Bibliographic databases:

Received: 18.10.2013

Citation: O. N. Khakimov, “$p$-Adic Gibbs quasimeasures for the Vannimenus model on a Cayley tree”, TMF, 179:1 (2014), 13–23; Theoret. and Math. Phys., 179:1 (2014), 395–404

Citation in format AMSBIB
\Bibitem{Kha14}
\by O.~N.~Khakimov
\paper $p$-Adic Gibbs quasimeasures for the~Vannimenus model on a~Cayley tree
\jour TMF
\yr 2014
\vol 179
\issue 1
\pages 13--23
\mathnet{http://mi.mathnet.ru/tmf8536}
\crossref{https://doi.org/10.4213/tmf8536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3301496}
\zmath{https://zbmath.org/?q=an:1298.82011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...179..395K}
\elib{http://elibrary.ru/item.asp?id=21826666}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 179
\issue 1
\pages 395--404
\crossref{https://doi.org/10.1007/s11232-014-0151-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337055500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899928622}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8536
  • https://doi.org/10.4213/tmf8536
  • http://mi.mathnet.ru/eng/tmf/v179/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mukhamedov F., Dogan M., Akin H., “Phase Transition For the P-Adic Ising-Vannimenus Model on the Cayley Tree”, J. Stat. Mech.-Theory Exp., 2014, P10031  crossref  mathscinet  isi  elib  scopus
    2. Mukhamedov F. Dogan M., “On P-Adic Lambda-Model on the Cayley Tree II: Phase Transitions”, Rep. Math. Phys., 75:1 (2015), 25–46  crossref  mathscinet  zmath  isi  scopus
    3. F. M. Mukhamedov, M. Kh. Saburov, O. N. Khakimov, “Translation-invariant $p$-adic quasi-Gibbs measures for the Ising–Vannimenus model on a Cayley tree”, Theoret. and Math. Phys., 187:1 (2016), 583–602  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. M. Dogan, “Phase transition of mixed type $p$-adic $\lambda$-Ising model on Cayley tree”, P-Adic Numbers Ultrametric Anal. Appl., 10:4 (2018), 276–286  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:188
    Full text:44
    References:49
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019